| Catalog Number |
5530-G-511-E |
| Medical Device Problem Codes |
Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
07/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
Event or Problem Description
Re-opr due to complications with wound closure.Additional information: under the opr surgeon found scratch marks on the surface of the insert.
Event or Problem Description
Additional Manufacturer Narrative
Reported event: an event regarding wear involving a triathlon insert was reported.The event was not confirmed.Method and results: product evaluation and results: visual inspection: visual inspection of the returned device indicated that the device is damaged/deformed in the area of the locking mechanism.Damage observed on the surface of the insert consistent with explantation.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: visual inspection of the returned device indicated that the device is damaged/deformed in the area of the locking mechanism.Damage observed on the surface of the insert consistent with explantation.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.